RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 58, Number 6  


Difference schemes in the undetermined coefficient space and dual problems of linear programming
A. I. Lobanov
859
Determination of consistency and inconsistency radii for systems of linear equations and inequalities using the matrix $l_1$ norm
O. V. Murav'eva
873
Complexity and approximation of finding the longest vector sum
V. V. Shenmaier
883
Perturbation formulas for a nonlinear eigenvalue problem for ordinary differential equations
A. A. Abramov, L. F. Yukhno
890
Testing of adaptive symplectic conservative numerical methods for solving the Kepler problem
G. G. Elenin, T. G. Elenina
895
Examples of parametrization of the Cauchy problem for systems of ordinary differential equations with limiting singular points
E. B. Kuznetsov, S. S. Leonov
914
Parametrized matrix inequalities in analysis of linear dynamic systems
V. V. Pozdyaev
934
Regularization of the Abel integral equation with perturbation
G. V. Khromova
945
Modeling of periodic ladder-type waveguide systems in the terahertz range
A. N. Bogolyubov, A. I. Erokhin, M. Svetkin
951
On asymptotics for the solution of a singularly perturbed parabolic problem with a multizone internal transition layer
V. F. Butuzov
961
Decay of unstable strong discontinuities in the case of a convex-flux scalar conservation law approximated by the CABARET scheme
N. A. Zyuzina, V. V. Ostapenko
988
Efficient implementation of a transport model in periodic layered structures
M. G. Muradyan
1013
Analytical-numerical method for solving an Orr–Sommerfeld-type problem for analysis of instability of ocean currents
S. L. Skorokhodov, N. P. Kuzmina
1022
On instability in componentwise partitioned systems
V. N. Razzhevaikin
1040
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020